American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Alexandru Aleman and María J. Martín. Convex harmonic mappings are not necessarily in $h^{1/2}$. Proc. Amer. Math. Soc. 143 (2015) 755-763.
Abstract, references, and article information   
View Article: PDF

[2] David Kalaj. Estimates of gradient and of Jacobian of harmonic mappings defined in the unit disk. Proc. Amer. Math. Soc. 139 (2011) 2463-2472. MR 2784812.
Abstract, references, and article information   
View Article: PDF

[3] J. K. Langley. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007) 2821-2826. MR 2317957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Dimitrios Betsakos and Simela Grigoriadou. On the determination of a measure by the orbits generated by its logarithmic potential. Proc. Amer. Math. Soc. 134 (2006) 541-548. MR 2176023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Chuaqui, Peter Duren and Brad Osgood. Ellipses, near ellipses, and harmonic Möbius transformations. Proc. Amer. Math. Soc. 133 (2005) 2705-2710. MR 2146217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hiroaki Aikawa. Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003) 3873-3881. MR 1999936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. E. Chyzhykov. An addition to the $\cos\pi\rho$-theorem for subharmonic and entire functions of zero lower order. Proc. Amer. Math. Soc. 130 (2002) 517-528. MR 1862132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Bonilla and J. C. Fariña. $Lip\alpha$ harmonic approximation on closed sets. Proc. Amer. Math. Soc. 129 (2001) 2741-2752. MR 1838798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. V. Rao. A uniqueness theorem for harmonic functions. Proc. Amer. Math. Soc. 126 (1998) 1721-1724. MR 1443851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. V. Karachik. Harmonic polynomials and the divisibility problem. Proc. Amer. Math. Soc. 125 (1997) 3257-3258. MR 1403135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hiroaki Aikawa. Densities with the mean value property for harmonic functions in a Lipschitz domain . Proc. Amer. Math. Soc. 125 (1997) 229-234. MR 1363444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Duren and Walter Hengartner. A decomposition theorem for planar harmonic mappings. Proc. Amer. Math. Soc. 124 (1996) 1191-1195. MR 1327008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. M. Anderson and A. M. Ulanovsky. The decay of subharmonic functions of finite order along a ray . Proc. Amer. Math. Soc. 123 (1995) 3725-3730. MR 1277089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. Hansen and I. Netuka. Volume densities with the mean value property for harmonic functions . Proc. Amer. Math. Soc. 123 (1995) 135-140. MR 1213859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander Fryntov. A counterexample concerning the maximum and minimum of a subharmonic function . Proc. Amer. Math. Soc. 122 (1994) 97-103. MR 1189746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Makoto Masumoto. Integrability of superharmonic functions on H\"older domains of the plane . Proc. Amer. Math. Soc. 117 (1993) 1083-1088. MR 1152284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Burton Randol. Some remarks on the stability of a property related to the mean value theorem for harmonic functions . Proc. Amer. Math. Soc. 114 (1992) 175-179. MR 1079707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Papadimitrakis. On convexity of level curves of harmonic functions in the hyperbolic plane . Proc. Amer. Math. Soc. 114 (1992) 695-698. MR 1086339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Miroslav Pavlović. Convolution in the harmonic Hardy class $h\sp p$ with $0. Proc. Amer. Math. Soc. 109 (1990) 129-134. MR 1012937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Duren and Glenn Schober. Linear extremal problems for harmonic mappings of the disk . Proc. Amer. Math. Soc. 106 (1989) 967-973. MR 953740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. C. Fenton. On the restricted mean value property . Proc. Amer. Math. Soc. 100 (1987) 477-481. MR 891149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Miroljub Jevtić. Growth of harmonic conjugates in the unit disc . Proc. Amer. Math. Soc. 98 (1986) 41-45. MR 848872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Detraz. Sur la d\'eriv\'ee de fonctions harmoniques par rapport \`a un champ variable . Proc. Amer. Math. Soc. 96 (1986) 614-616. MR 826490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. R. Quine. Dirichlet integral and star-function inequalities . Proc. Amer. Math. Soc. 96 (1986) 249-254. MR 818454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. J. Walker. Boundary behaviour of level curves of harmonic functions . Proc. Amer. Math. Soc. 91 (1984) 102-104. MR 735573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2